# SDR P2EA99108

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 524
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE RIGHT WING LE RIB LOCATED AT WS 524 WAS FOUND CRACKED.  THE RIB WAS REPAIRED AS PER COOPESA EO NR COO-3-57-129-99.  (M)
